MathSciNet Relay Station
MathSciNet bibliographic data
MR1879687 (2002k:49039) 49J53 (34A37 34A60 93C30)
Aubin, Jean-Pierre; Lygeros, John; Quincampoix, Marc; Sastry, Shankar; Seube, Nicolas Impulse differential inclusions: a viability approach to hybrid systems. IEEE Trans. Automat. Control 47 (2002), no. 1, 2–20.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement